ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

March 2006 , Volume 5 , Issue 1

Select all articles

Export/Reference:

Lindstedt series for periodic solutions of beam equations with quadratic and velocity dependent nonlinearities
V. Mastropietro and Michela Procesi
2006, 5(1): 1-28 doi: 10.3934/cpaa.2006.5.1 +[Abstract](1106) +[PDF](271.5KB)
Existence and nonexistence results for a class of parabolic equations with mixed boundary conditions
B. Abdellaoui, E. Colorado and I. Peral
2006, 5(1): 29-54 doi: 10.3934/cpaa.2006.5.29 +[Abstract](871) +[PDF](269.3KB)
Asymptotic behavior of the Klein-Gordon-Schrödinger lattice dynamical systems
Ahmed Y. Abdallah
2006, 5(1): 55-69 doi: 10.3934/cpaa.2006.5.55 +[Abstract](913) +[PDF](176.3KB)
On the uniqueness of ground state solutions of a semilinear equation containing a weighted Laplacian
C. Cortázar and Marta García-Huidobro
2006, 5(1): 71-84 doi: 10.3934/cpaa.2006.5.71 +[Abstract](792) +[PDF](161.9KB)
Spike solutions to a nonlocal differential equation
Changfeng Gui and Zhenbu Zhang
2006, 5(1): 85-95 doi: 10.3934/cpaa.2006.5.85 +[Abstract](889) +[PDF](140.1KB)
The uniform boundedness and threshold for the global existence of the radial solution to a drift-diffusion system
Masaki Kurokiba, Toshitaka Nagai and T. Ogawa
2006, 5(1): 97-106 doi: 10.3934/cpaa.2006.5.97 +[Abstract](835) +[PDF](132.6KB)
On the strong invariance property for non-Lipschitz dynamics
Mikhail Krastanov, Michael Malisoff and Peter Wolenski
2006, 5(1): 107-124 doi: 10.3934/cpaa.2006.5.107 +[Abstract](817) +[PDF](233.8KB)
A Nekhoroshev theorem for some infinite--dimensional systems
Paolo Perfetti
2006, 5(1): 125-146 doi: 10.3934/cpaa.2006.5.125 +[Abstract](852) +[PDF](330.6KB)
Boundary layer and variational eigencurve in two-parameter single pendulum type equations
Tetsutaro Shibata
2006, 5(1): 147-154 doi: 10.3934/cpaa.2006.5.147 +[Abstract](796) +[PDF](116.0KB)
Nonuniqueness of solutions to semilinear parabolic equations with singular coefficients
Luisa Moschini, Guillermo Reyes and Alberto Tesei
2006, 5(1): 155-179 doi: 10.3934/cpaa.2006.5.155 +[Abstract](869) +[PDF](244.9KB)
Discrete dynamics for convex and non-convex smoothing functionals in PDE based image restoration
C. M. Elliott, B. Gawron, S. Maier-Paape and E. S. Van Vleck
2006, 5(1): 181-200 doi: 10.3934/cpaa.2006.5.181 +[Abstract](641) +[PDF](688.6KB)
Controllability of couette flows
Michael Schmidt and Emmanuel Trélat
2006, 5(1): 201-211 doi: 10.3934/cpaa.2006.5.201 +[Abstract](728) +[PDF](257.6KB)
Uniqueness results for fully nonlinear degenerate elliptic equations with discontinuous coefficients
Pierpaolo Soravia
2006, 5(1): 213-240 doi: 10.3934/cpaa.2006.5.213 +[Abstract](980) +[PDF](263.8KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]